# SDR 03FDEA00030

- Difficulty date: January 15, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727-200
- Aircraft serial: 21625
- Aircraft time: 45,702 hours, 27,184 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME, BS 1050 LBL 26 WL 155 HAS A DENT.  DENT FOUND TO BE OUT OF LIMITS PER SRM.  REPAIRED AREA IAW SRM, E.A.
